The Michigan Mathematical Journal

Interpolation from curves in pseudoconvex boundaries.

Alan Noell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 2 (1990), 275-281.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004134

Digital Object Identifier
doi:10.1307/mmj/1029004134

Mathematical Reviews number (MathSciNet)
MR1058400

Zentralblatt MATH identifier
0719.32013

Subjects
Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation
Secondary: 32E25 32F15 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Noell, Alan. Interpolation from curves in pseudoconvex boundaries. Michigan Math. J. 37 (1990), no. 2, 275--281. doi:10.1307/mmj/1029004134. https://projecteuclid.org/euclid.mmj/1029004134


Export citation